Phenothiazine‐induced systemic lupus erythematosus with superior vena cava syndrome: case report and review of the literature

Virginia D. Steen*, Rosalind Ramsey‐Goldman

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

Phenothiazine‐induced lupus with circulating anticoagulant (CAC) has been reported infrequently, and is rarely associated with significant symptoms. We describe a patient who we suspect had perphenazine‐induced lupus erythematosus with CAC. She had recurrent episodes of venous thrombosis and ultimately developed superior vena cava syndrome. The relationships among phenothiazine‐induced lupus, CAC, and thrombosis are discussed.

Original languageEnglish (US)
Pages (from-to)923-926
Number of pages4
JournalArthritis & Rheumatism
Volume31
Issue number7
DOIs
StatePublished - Jul 1988

ASJC Scopus subject areas

  • Immunology and Allergy
  • Rheumatology
  • Immunology
  • Pharmacology (medical)

Fingerprint Dive into the research topics of 'Phenothiazine‐induced systemic lupus erythematosus with superior vena cava syndrome: case report and review of the literature'. Together they form a unique fingerprint.

Cite this